# SDR 98ZZZX1680

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump Cartridge
- Part number: 2C271
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BOOST PUMP INOPERABLE.  REMOVED AND REPLACED BOOST PUMP.  AIRCRAFT RETURNED TO SERVICE.  CONTROL NR 98-4-10.
